Question 441 out of 1 points A nurse is caring for a patient with chronic

Question 441 out of 1 points a nurse is caring for a

  • Walden University
  • NURS 6521N
  • Test Prep
  • Forever2b
  • 20
  • 98% (441) 434 out of 441 people found this document helpful

This preview shows page 8 - 11 out of 20 pages.

Question 441 out of 1 pointsA nurse is caring for a patient with chronic angina. The patient is receiving ranolazine (Ranexa) 500 mg PO bid. Which of the following signs or symptoms would the nurse attribute to being a common adverse effect of this medication?
Question 451 out of 1 pointsA nurse is caring for an 81-year-old patient in a long-term care facility who takesnine different medications each day. The patient has a recent diagnosis of seizure disorder and has begun treatment with phenytoin (Dilantin), a highly protein-bound drug. After 1 month of Dilantin therapy, the patient is still extremely drowsy and sluggish. The nurse determines that the prolonged adverse effect is likely due to Question 461 out of 1 pointsAn elderly postsurgical patient has developed postoperative pneumonia in the days following abdominal surgery and is being treated with a number of medications. Which of the following medications that the nurse will administer has the slowest absorption? Question 471 out of 1 pointsA patient has a blood serum drug level of 50 units/mL. The drug's half-life is 1 hour. If concentrations above 25 units/mL are toxic and no more of the drug is given, how long will it take for the blood level to reach the nontoxic range? Question 481 out of 1 pointsA patient is in the clinic for seasonal allergic rhinitis. Loratadine (Claritin) is prescribed. Which of the following statements will the nurse include when providing patient education concerning this drug? Question 491 out of 1 pointsTalwin given in combination with Vistaril diminishes the adverse effects of nausea caused by the Talwin. This drug interaction affecting the pharmacodynamics of the Talwin is
Question 50 1 out of 1 points In order to promote therapeutic drug effects, the nurse should always encouragepatients to Question 511 out of 1 pointsA 57-year-old male patient who has been prescribed doxorubicin for small-cell lung cancer is advised by the nurse to avoid taking aspirin or drugs that contain aspirin because it may

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture